# SDR ASAA2021081035677

- Difficulty date: August 10, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 22,011 hours, 7,028 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 17501
- Condition: Inoperative
- Location: Nr 2
- Part time: 22,016 hours, 7,030 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON ENG #2 ENG START VALVE OPEN LIGHT REMAINED ON. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE START VALVE REF B737-900 AMM 80-11-03. OPS AND LEAK CK GOOD.
